Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 28, 2008, 8:21 PM MDT for Guadalupe County, San Miguel County, Torrance County, New Mexico. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2008, 8:21 PM MDT (02:21 UTC)
- Expired
- May 28, 2008, 9:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Guadalupe County, NM, San Miguel County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 148 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 8:43 PM MDT | HAIL 0.88 | Los Montoyas, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:28 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 3390 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 290221 SVRABQ NMC019-047-057-290300- /O.NEW.KABQ.SV.W.0039.080529T0221Z-080529T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 821 PM MDT WED MAY 28 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO NORTHWESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO SOUTH CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 900 PM MDT * AT 812 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES SOUTHWEST OF VILLANUEVA...OR ABOUT 32 MILES EAST OF MORIARTY...AND MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... VILLANUEVA AROUND 835 PM MDT... 7 MILES NORTHWEST OF ANTON CHICO AROUND 845 PM MDT... THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR EASTERN NEW MEXICO. LAT...LON 3560 10513 3535 10476 3495 10542 3510 10560 TIME...MOT...LOC 0221Z 224DEG 34KT 3512 10542 $$
1 follow-up statement
000 WWUS55 KABQ 290244 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 843 PM MDT WED MAY 28 2008 NMC019-047-057-290300- /O.CON.KABQ.SV.W.0039.000000T0000Z-080529T0300Z/ GUADALUPE-TORRANCE-SAN MIGUEL- 843 PM MDT WED MAY 28 2008 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SAN MIGUEL...NORTHEASTERN TORRANCE AND NORTHWESTERN GUADALUPE COUNTIES UNTIL 900 PM MDT... AT 838 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VILLANUEVA...OR ABOUT 25 MILES SOUTH OF LAS VEGAS... MOVING NORTHEAST AT 39 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES SOUTHEAST OF CHAPELLE AROUND 850 PM MDT... 6 MILES SOUTHEAST OF LOS MONTOYAS AROUND 855 PM MDT... SAN AUGUSTIN AROUND 900 PM MDT... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR EASTERN NEW MEXICO. LAT...LON 3560 10513 3535 10476 3495 10542 3510 10560 TIME...MOT...LOC 0243Z 224DEG 34KT 3527 10524 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 7:20 PM MDT, 1 hour 1 minute earlier.
Area forecast discussion, May 28, 7:20 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 720 PM MDT WED MAY 28 2008 .UPDATE...ZFP UPDATED TO CLEAR TOR WATCH 383 FROM COUNTIES WEST OF THE CENTRAL MOUNTAIN CHAIN...BUT TO EXPAND IN AREA TO INCLUDE QUAY...CURRY AND ROOSEVELT. && .PREV DISCUSSION 300 PM MDT WED MAY 28 2008...STORMS FINALLY STARTING TO DEVELOP OVER TORRANCE AND LINCOLN COUNTIES THIS AFTERNOON. AT THE SAME TIME...THERE APPEARS TO BE A WESTWARD MOVING SURFACE BOUNDARY STRETCHED ACROSS THE EASTERN PLAINS THROUGH EASTERN CHAVES COUNTY TO TAIBAN...HOUSE AND QUAY WHERE CONVECTION IS ALSO DEVELOPING AS OF 2 PM. THE ACTIVITY IS EXPECTED TO BECOME MORE WIDESPREAD LATER THIS AFTERNOON AND THIS EVENING...WITH THE POTENTIAL FOR ISOLATED STORMS TO BECOME SEVERE. EARLY THIS MORNING...THE LOW LEVEL MOISTURE PUSH REACHED THE CONTDVD AND BLED AS FAR NORTHWEST AS FARMINGTON. SOME OF THE RAWS AT THE HIGHER ELEVATIONS ALONG THE CONTDVD EVEN INDICATED DEWPOINTS INTO THE 40S. HOWEVER...AS EXPECTED...THE WESTERN EXTENT OF THE MOISTURE HAS MIXED OUT TO ALONG/EAST OF THE CONTDVD THIS AFTERNOON...BUT LOW LEVEL SOUTHEAST WINDS CONTINUING TO TRANSPORT MOISTURE INTO PORTIONS OF THE UPPER AND MIDDLE RIO GRANDE VALLEY AND INTO THE EASTERN PORTIONS OF THE NORTHWEST MOUNTAINS. THE CONTINUATION OF THIS FLOW PREDICTED EARLIER BY MODELS TO PERSIST AND EVEN STRENGTHEN TONIGHT IN THE WAY OF AN EAST/SOUTHEAST WIND AT KABQ AND KSAF IS NOW NOT AS STRONG...ALTHOUGH HOW THIS EVENING/S CONVECTION SHAPES UP WILL BE A CONTRIBUTING FACTOR. MODELS DIFFER IN REGARDS TO HOW FAR EAST THE LOW LEVEL MOISTURE WILL BE SCOURED OUT ON THURSDAY. CONSIDERING HOW FAR WEST IT REACHED THIS MORNING...AND WITH ANTICIPATED CONVECTION THIS EVENING...DON/T THINK THURSDAY SHOULD GO POP-LESS. SPC DAY 2 OUTLOOK HAS MUCH OF THE EASTERN HALF OF THE STATE UNDER THE GENERAL OUTLOOK...AND CONCUR THAT IT MAY NOT DRY OUT UNTIL THURSDAY NIGHT/FRIDAY. FRIDAY DOES LOOK WARMER AND DRIER AREAWIDE...WITH A WEAK FRONT POSSIBLE INTO THE NORTHEAST CORNER SATURDAY-ISH. SUNDAY AND MONDAY LOOK MOSTLY DRY WITH ABOVE AVERAGE TEMPERATURES. && .AVIATION...MVFR AND IFR CONDITIONS WILL REMAIN ACROSS CENTRAL AND EASTERN AREAS THROUGH THE REST OF TODAY INTO THE OVERNIGHT HOURS. VFR CONDITIONS WILL SPREAD FROM WEST TO EAST ACROSS THE AREA ON THURSDAY ALTHOUGH MVFR CONDITIONS WILL BE POSSIBLE ACROSS THE EAST DURING THE AFTERNOON DUE TO SCATTERED THUNDERSTORMS. STRONG STORMS WILL BE POSSIBLE OVER THE NEXT SEVERAL HOURS ACROSS CENTRAL AREAS OF THE FORECAST AREA. VERY STRONG OUTFLOW WINDS AND LARGE HAIL WILL BE POSSIBLE. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER...THUNDERSTORM FORECAST REMAINS ON TRACK FOR TONIGHT. THE DRIER ACTIVITY WILL BE FOUND ACROSS PORTIONS OF THE NORTHWEST MOUNTAINS WHILE WETTER ACTIVITY WILL BE FOUND ALONG THE CENTRAL MOUNTAINS EASTWARD. A MIX OF WETTER AND DRIER STORMS WILL BE FOUND ACROSS THE RIO GRANDE VALLEY ALTHOUGH WETTER THAN DRIER. A HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS IN TERMS OF LOW RH AND STRONG WINDS WILL BE POSSIBLE NEAR THE AZ STATE LINE THE REST OF THIS AFTERNOON. ANOTHER MOISTURE SURGE WESTWARD THROUGH THE CENTRAL MOUNTAINS GAPS WILL OCCUR TONIGHT. THERE IS STILL SOME MODEL DISCREPANCY AS TO HOW MUCH THUNDERSTORM ACTIVITY WILL BE WEST OF THE RIO GRANDE VALLEY ON THURSDAY AS THE DRYLINE GETS MIXED BACK TO THE EAST. HAVE HEDGED TOWARDS A MORE BULLISH SOLUTION BY KEEPING MENTION OF ISOLATED DRIER STORMS BETWEEN THE CONTINENTAL DIVIDE AND RIO GRANDE VALLEY ALTHOUGH THE WEATHER MODELS ARE A BIT DRIER. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO EXPAND AND SPREAD EASTWARD ACROSS WESTERN AREAS THURSDAY AFTERNOON AND WILL CONTINUE WITH THE FIRE WEATHER WATCH. THE MODELS ARE A BIT MORE BULLISH WITH THIS WATCH AREA AND SPREAD SOME CRITICAL FIRE WEATHER CONDITIONS INTO THE NORTHWEST MOUNTAINS AS THE AFTERNOON PROGRESSES. AS OF RIGHT NOW...THINKING 1 TO 2 HOURS ACROSS THE JEMEZ MTS. SYSTEM WASHES OUT ACROSS THE CENTRAL ROCKIES AREA ON FRIDAY AND LOOK FOR MUCH DRIER CONDITIONS AREAWIDE. WINDS ALSO LOOK TO BE BREEZY. THE SHORT RANGE MODELS ARE BACKING OFF SOMEWHAT ON THE MORE SIGNIFICANT GUSTINESS BUT STILL EXPECT SOME STRONGER GUSTS NEAR THE INTERSTATE 25 CORRIDOR BETWEEN PECOS AND RATON. LONG RANGE MODELS STILL IN AGREEMENT WITH A WARM AND DRY WEEKEND. WINDS WILL BE OCCASIONALLY BREEZY IN THE AFTERNOON BUT THE STRONGER BREEZINESS WILL BE DUE TO TERRAIN DRIVEN FLOWS. THESE CONDITIONS ARE EXPECTED TO LAST INTO EARLY NEXT WEEK WITH A BREAK DOWN OF THE UPPER RIDGE EXPECTED BY MID WEEK WHICH WOULD MEAN STRONGER SOUTHWESTERLY WINDS. TIMING OF THE BREAK DOWN IS STILL UP IN THE AIR WITH SOME MODEL DISAGREEMENT BUT IT MOST LIKELY WILL OCCUR. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 47 86 43 85 / 5 5 5 0 GALLUP.......................... 40 84 36 81 / 0 5 5 0 GRANTS.......................... 44 82 39 83 / 10 5 5 0 GLENWOOD........................ 48 92 43 91 / 0 5 5 0 CHAMA........................... 37 75 31 72 / 30 5 5 0 LOS ALAMOS...................... 49 77 47 79 / 30 10 5 0 RED RIVER....................... 38 69 32 70 / 30 10 10 0 TAOS............................ 46 79 38 80 / 20 10 10 0 SANTA FE........................ 51 80 45 82 / 30 10 10 0 SANTA FE AIRPORT................ 52 83 48 85 / 30 10 10 0 ESPANOLA........................ 48 85 44 86 / 20 10 10 0 ALBUQUERQUE HEIGHTS............. 60 86 58 88 / 20 10 10 0 ALBUQUERQUE VALLEY.............. 56 87 51 89 / 20 10 10 0 ALBUQUERQUE FOOTHILLS........... 55 83 53 85 / 20 10 10 0 ALBUQUERQUE WEST MESA........... 57 88 53 89 / 20 10 5 0 SOCORRO......................... 57 90 53 91 / 20 10 10 0 SANDIA PARK/CEDAR CREST......... 48 78 47 81 / 30 10 10 0 MORIARTY/ESTANCIA............... 49 82 47 86 / 30 20 10 0 CARRIZOZO....................... 55 85 54 90 / 30 20 20 0 RUIDOSO......................... 50 79 49 85 / 30 30 20 0 RATON........................... 47 82 45 84 / 30 20 10 0 LAS VEGAS....................... 49 81 48 82 / 40 20 10 0 ROY............................. 53 82 53 83 / 40 20 10 0 CLAYTON......................... 58 87 58 89 / 30 20 10 0 SANTA ROSA...................... 55 87 54 92 / 40 20 10 0 TUCUMCARI....................... 62 93 61 96 / 40 20 10 0 FORT SUMNER..................... 61 88 60 94 / 40 20 10 0 CLOVIS.......................... 61 88 61 96 / 30 30 20 0 PORTALES........................ 63 88 61 96 / 30 30 20 0 ROSWELL......................... 63 92 64 99 / 30 30 20 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-105-109. &&
Hazardous weather outlook, May 28, 2:55 PM MDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 PM MDT WED MAY 28 2008 NMZ001>021-026-291200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 255 PM MDT WED MAY 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF EASTERN NEW MEXICO THROUGH 9 PM MDT. ANY STORMS THAT FORM WILL HAVE THE CAPABILITY TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND POSSIBLE TORNADOES. PLEASE REFER TO THE LATEST WATCH COUNTY NOTIFICATION STATEMENT AND ANY WARNING STATEMENTS FOR DETAILS. A DRY LIGHTING OUTBREAK MAY OCCUR OVER THE NORTHWEST PLATEAU AND NORTHWEST MOUNTAINS AS WELL AS THE WEST CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE CONTINENTAL DIVIDE WESTWARD TO THE ARIZONA BORDER ON THURSDAY AFTERNOON...AND A FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON MDT THURSDAY THROUGH THURSDAY EVENING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO STAY ABREAST OF THE LATEST WEATHER CONDITIONS THIS AFTERNOON AND EVENING. CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE TO REPORT SEVERE WEATHER.
In the hours before
Local storm report, May 28, 6:18 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
618 PM MDT WED MAY 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 2 NW RIBERA 35.39N 105.47W
05/28/2008 M0.88 INCH SAN MIGUEL NM PUBLIC
&&
CORRECTED TIME OF EVENT.
50Special weather statement, May 28, 6:48 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 648 PM MDT WED MAY 28 2008 NMZ011-012-016-290130- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 648 PM MDT WED MAY 28 2008 ...STRONG THUNDERSTORM MOVING INTO FAR SOUTHWEST GUADALUPE COUNTY... AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 16 MILES EAST OF CORONA. MOVEMENT WAS NORTHEAST AT 41 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE PASTURA. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR EASTERN NEW MEXICO.
Local storm report, May 28, 6:49 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
649 PM MDT WED MAY 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL CONCHAS 35.40N 104.19W
05/28/2008 M1.25 INCH SAN MIGUEL NM TRAINED SPOTTER
&&
50Special weather statement, May 28, 7:06 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 706 PM MDT WED MAY 28 2008 NMZ005-012-290130- CONCHAS LAKE/GUADALUPE COUNTY-NORTHEAST HIGHLANDS- 706 PM MDT WED MAY 28 2008 ...LINE OF STRONG THUNDERSTORMS MOVING OVER CENTRAL SAN MIGUEL COUNTY... AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 7 MILES WEST OF VARIADERO TO 9 MILES NORTHWEST OF CUERVO. MOVEMENT WAS EAST AT 31 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TREMENTINA. SEVERE WEATHER IS NOT EXPECTED FROM THESE STORMS. WARNINGS ARE NOT ANTICIPATED AT THIS TIME. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR EASTERN NEW MEXICO. DPORTER
Local storm report, May 28, 7:18 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
718 PM MDT WED MAY 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL CONCHAS 35.40N 104.19W
05/28/2008 E2.75 INCH SAN MIGUEL NM EMERGENCY MNGR
&&
50Local storm report, May 28, 7:54 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
754 PM MDT WED MAY 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL CONCHAS 35.40N 104.19W
05/28/2008 E1.75 INCH SAN MIGUEL NM AMATEUR RADIO
&&
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:01 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 59 min |
| May 28, 6:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 58 min |
| May 28, 6:11 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 2 hr |
| May 28, 6:15 PM MDT | Tornado Warning | ABQ | Chaves | 45 min |
| May 28, 6:31 PM MDT | Tornado Warning | ABQ | Guadalupe, Quay, San Miguel | 44 min |
| May 28, 7:05 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 40 min |
| May 28, 7:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 60 min |
| May 28, 7:35 PM MDT | Tornado Warning | ABQ | Guadalupe, Quay, San Miguel | 40 min |
| May 28, 7:43 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 51 min |
| May 28, 7:44 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 2 hr |
| May 28, 8:07 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 113 min |
| May 28, 8:14 PM MDT | Tornado Warning | ABQ | Harding, Quay, San Miguel | 46 min |
| May 28, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 62 min |
| May 28, 9:00 PM MDT | Tornado Warning | ABQ | Quay | 45 min |
| May 28, 9:04 PM MDT | Flash Flood Warning | ABQ | Harding, Quay | 116 min |
| May 28, 9:37 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 113 min |
| May 28, 9:43 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 35 min |
| May 28, 10:33 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 42 min |
| May 28, 11:14 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 21 min |
| May 29, 12:22 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 34 min |
| May 29, 8:02 AM MDT | Red Flag Warning | ABQ | Catron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more | 12 hr |
| May 29, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 67 min |
| May 29, 2:39 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 66 min |
| May 29, 3:35 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 55 min |
| May 29, 3:43 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 32 min |
| May 29, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 59 min |
| May 29, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 66 min |
| May 29, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 60 min |
| May 29, 5:31 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 14 min |
| May 29, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 62 min |
| May 29, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 44 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.